MathSciNet Relay Station
MathSciNet bibliographic data
MR1926231 60F05
Gupta, J. C. Completely monotone multisequences, symmetric probabilities and a normal limit theorem. Proc. Indian Acad. Sci. Math. Sci. 110 (2000), no. 4, 415–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement